# SDR QXEA9801578

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Cut
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE EMERGENCY EXIT DOOR SEAL HAS A CUT IN BOTTOM FORWARD CORNER.  INJECTED SMALL QUANTITY OF PR1422 INTO CUT AND SKINNED OVER EXTERIOR SO AS TO FUSE INNER AND OUTER PORTIONS OF SEAL.
